# SDR EVCA201709261

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N887AE
- Make and model: Bell 206L-4
- Aircraft serial: 52487
- Aircraft time: 367 hours, 932 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: ES611421
- Condition: Burned
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW REPORTED SMOKE AND BURNING SMELL IN THE CABIN. DURING MAINTENANCE INVESTIGATION BLACK SOOT WAS FOUND AROUND AFT AIR CONDITIONING VENTS AND THE AFT AIR CONDITIONER BLOWER MOTOR WAS MAKING A METALLIC SOUND AND SHOWED SIGNS OF HAVING BURNED.
